# SDR GTIA020244

- Difficulty date: March 22, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - EMERGENCY LIGHTS AT EMERGENCY EXIT AFT ON LEFT AND RIGHT SIDES ROW 22AC AND 22DEF ARE INOPERATIVE.  REMOVED AND REPLACED BATTERIES IN THE CONT.  UNIT FOR LT AND RIGHT AFT EMERGENCY EXIT ROW OVERHEAD LIGHTS.  OPS CHECK GOOD IAW MM 33-50-00.  (M)
